# SDR SWIA201335216

- Difficulty date: October 18, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 32,070 hours, 44,758 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD WING CORNER CLIP CRACKED AT RIB NR 5 & STRINGER NR 10.  C-CHECK REPLACED LT INBD WING CORNER CLIP AT RIB NR 5 & STRINGER NR 10 IAW SRM.
